MAUDE Adverse Event Report: ALLERGAN (PRINGY) JUVEDERM ULTRA XC TSK US; IMPLANT, DERMAL, FOR AESTHETIC USE

ALLERGAN (PRINGY) JUVEDERM ULTRA XC TSK US; IMPLANT, DERMAL, FOR AESTHETIC USE
Catalog Number 94154
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Abscess (1690); Nodule (4551)
Type of Reportable Event Serious Injury
Event or Problem Description
Healthcare professional (hcp) reported a patient was injected in the lips with 1ml of juvéderm® ultra xc, in the lips with one syringe juvéderm® ultra plus xc.Approximately two months later, patient experienced ¿lump and swelling" on the upper left-side lip with "discomfort, and burning" in the lips and hcp treated the patient with.01mls of hylenex®.Approximately nine months later, patient was injected with 0.5 ml in lips and 0.5ml in cheeks of juvéderm® ultra xc.The patient experienced central area of "slight inflammation and bruising¿.On unspecific time later, patient was injected in the lips with 0.25ml of an unknown juvéderm product.The patient experienced ¿small bump, pustule, and ulceration" to the upper lip.Events are ongoing.This is the same event and the same patient reported under mdr id# 3005113652-2023-00884 (abbvie complaint #(b)(4)), mdr id# 3005113652-2023-00887 (abbvie complaint #(b)(4)), mdr id# 3005113652-2023-00885 (abbvie complaint #(b)(4)).This mdr is being submitted for the 3rd suspect product, juvéderm® ultra xc.
 
Additional Manufacturer Narrative
Continued h.6.Type of investigation code: b15, b18, b20.Clarification to h.6.Type of investigation code: the filler was injected into the patient and is not accessible for return.The syringe has been discarded.The event is a physiological complication and analysis of the device generally does not assist abbvie in determining a probable cause for this event.A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.Further information regarding event, product, or patient details has been requested.No additional information is available at this time.This is a known potential adverse event addressed in the product labeling.

Brand Name
JUVEDERM ULTRA XC TSK US
Common Device Name
IMPLANT, DERMAL, FOR AESTHETIC USE
Manufacturer (Section D)
ALLERGAN (PRINGY)
route de promery
zone artisanale de pre-mairy
pringy
Manufacturer (Section G)
ALLERGAN (PRINGY)
route de promery
zone artisanale de pre-mairy
pringy
Manufacturer Contact
terry ingram
12331-a riata trace parkway
building 3
austin, TX 78727
8479366324
MDR Report Key18117191
Report Number3005113652-2023-00886
Device Sequence Number7502794
Product Code LMH
UDI-Device Identifier30888628000081
UDI-Public30888628000081
Combination Product (Y/N)Y
Initial Reporter StateNH
Initial Reporter CountryUS
PMA/510(K) Number
P050047
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 11/11/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/02/2020
Device Catalogue Number94154
Device Lot NumberH24LA80679
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/27/2023
Initial Report FDA Received Date11/11/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/02/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ESTROGEN AND A TESTOSTERONE HORMONE.
Patient SexFemale